Login
Password

Forgot your password?

Medicine Can Be Deadly

By Edited Nov 13, 2013 0 0

All Drugs Have Side-Effects

Educate Yourself About the Drugs you Take

Have you ever watched the drug advertisements on television these days where they quickly read all of the potential side-effects at the end of the ad?  I always think, why would anybody ever subject themselves to even the possibility that these terrible side-effects could occur?  Think about it though, they don’t advertise every drug that they sell.  In fact, they only advertise a very small percentage.  What about the drugs they don’t advertise?  Do you think they have less dangerous side-effects?  Not a chance.  Every drug has side-effects.  Let me repeat that, all drugs have side-effects.  In fact, as I’ve said in the past, there is really no such thing as a side-effect.  They are all effects of the drug.  However, the ones that the drug companies don’t want are called side-effects which makes them sound somehow less important.

In 1989, the Harvard School for Public Health published an article looking at iatrogenic deaths.  They found that every year approximately 180,000 people die every year due to iatrogenic causes.  Iatrogenic means caused by a mistake by a doctor or a reaction to a drug.  In the article, they went on to put this number in perspective.  It would take three jumbo jet crashes every two days for an entire year to kill that many people.  Would we put up with that from the airline industry?  There is not a chance we would.  Somehow the drug companies and the entire medical community gets a pass.

Be careful what you put into your body.  It can kill you!  Don’t take the easy way out and take a pill to handle health issues that you can handle yourself.  Things such as high blood pressure, cholesterol, Type II Diabetes, and many other diseases are easily controlled by diet, exercise, and chiropractic.  The problem is as a society we are lazy.  We are always looking for the easy way out.  This has to end.  Turning to drugs to fix things we have eaten ourselves into isn’t working.  In fact, it’s killing us, literally.

Many of the symptoms you may be experiencing right now are simply side-effects of the medications you are taking.  Did you know that one of the major side-effects of cholesterol lowering medications is muscle deterioration and pain?  Did you know that taking beta-blockers to lower your blood pressure can cause bronchiospasms making it difficult for you to breath?  I had a patient just yesterday that found this out.  Any medication you’re taking, look up the side-effects and adverse reactions.  The internet makes this so easy.  Take the time to educate yourself  It may save your life.

Advertisement
Advertisement

Comments

Add a new comment - No HTML
You must be logged in and verified to post a comment. Please log in or sign up to comment.

Explore InfoBarrel

Auto Business & Money Entertainment Environment Health History Home & Garden InfoBarrel University Lifestyle Sports Technology Travel & Places
© Copyright 2008 - 2016 by Hinzie Media Inc. Terms of Service Privacy Policy XML Sitemap

Follow IB Health